Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: Partially ordered and relational valued algebras and congruences
Journal: Review of Research Faculty of Science, Mathematics Series
Volume: 23
Issue: 2
First page: 273
Last page: 287
Issue Date: 1-Jan-1993
Rank: M51
ISSN: 1450-5444
Publisher: Faculty of Science, University of Novi Sad

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.